Pharmacy Geoff :: Allergies :: Alerid (Cetirizine Hydrochloride) - 10mg (10 Tablets)

Alerid (Cetirizine Hydrochloride) - 10mg (10 Tablets)

Alerid (Cetirizine Hydrochloride) - 10mg (10 Tablets)

Alerid (Cetirizine Hydrochloride) - 10mg (10 Tablets)
Brand Name: Alerid
Generic Name: Cetirizine Hydrochloride
Form: Tablets
Manufacturer: Cipla

What is Alerid?
Alerid containing the active ingredient cetirizine hydrochloride is considered an antihistamine type of medication. It can block the action of histamine in the body, the substance that causes allergic reactions. The medication can temporarily relieve the symptoms of hay fever such as sneezing, runny or itchy nose and itchy or watery eyes. Some people may also use the tablets to treat itchy and swelling caused by hives.

How is Alerid used?
Alerid is usually taken once per day or as directed by a doctor. The tablets can be taken with or without food but should be taken with some water. Contact a doctor for the correct dosage as it will depend on the patientís condition and their response to the treatment. It is not recommended to increase the frequency and strength of dosage without consulting a doctor.

Adverse effects
Patients using Alerid may encounter unwanted side effects such as:

  • Drowsiness
  • Fatigue
  • Dizziness
  • Dry mouth
  • Nausea
  • Headaches
  • Diarrhea
  • Vomiting

Contact a doctor immediately should side effects persist or encounter more severe side effects such as:

  • Difficulty breathing and swallowing
  • Irregular heartbeat
  • Tremors
  • Insomnia
  • Confusion
  • Vision problems

Warnings
Immediately proceed to your nearest emergency department if you suffer an allergic reaction. Symptoms usually associated with such a reaction include difficulty breathing or swallowing, chest tightness, swelling, skin rashes, and hives.

Alerid is not always suitable for all patients. Always consult your health care provider prior to using this medication if you are pregnant, breastfeeding, trying to conceive, using any other medication (prescription or non-prescription), using any herbal products or supplements, or if you have any allergies or other health problems.

The correct dosage and prescription commonly depend on the patient and the condition being treated. Do not adjust your dosage without the approval of your health care provider. This product is only for use as prescribed and instructed.

Details
SKU 20080403191006
 
Our price: $10.50
Quantity Price
6-9 Items $9.45
10-29 Items $8.40
30+ Items $7.35
*Note:
Options
Quantity

Detailed images

Alerid (Cetirizine Hydrochloride) - 10mg (10 Tablets) Alerid (Cetirizine Hydrochloride) - 10mg (10 Tablets)
You may also like...
Allegra (Fexofenadine HCL) - 120mg (10 Tablets)
Allegra (Fexofenadine HCL) - 120mg (10 Tablets)
Zyrtec (Cetirizine) - 10mg (30 Tablets)
Zyrtec (Cetirizine) - 10mg (30 Tablets)
Ebast (Ebastine BP) - 10mg (10 Tablets)
Ebast (Ebastine BP) - 10mg (10 Tablets)
Allersoothe (Promethazine Hydrochloride) - 10mg (50 Tablets)
Allersoothe (Promethazine Hydrochloride) - 10mg (50 Tablets)